Fatou's theorem for symmetric spaces

Lars-Åke Lindahl Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332354

Arkiv for Matematik, 10, (1), 33-47, 1971.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 738 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{lars-åke1971fatou's,
  title={Fatou's theorem for symmetric spaces},
  author={Lars-Åke Lindahl},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203448473847163},
  booktitle={Arkiv for Matematik},
  volume={10},
  number={1},
  pages={33-47},
  year={1971},
}
Lars-Åke Lindahl. Fatou's theorem for symmetric spaces. 1971. Vol. 10. In Arkiv for Matematik. pp.33-47. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203448473847163.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved